# SDR USAA950546

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20495052
- Condition: Inoperative
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BWI - FLT 2101 - AT FL 370 - THE AIRCRAFT LOST THE RIGHT PACK.  CREW DESCENDED TO FL 250.  THE AIRCRAFT COULD NOT MAINTAIN CABIN ALTITUDE AND THE PRESSURIZATION WAS LOST.  CREW MADE AN EMERGENCY DESCENT TO 10,000 FEET.  THE CABIN ALTITUDE THEN ROSE TO 15,000 FEET AND THE PASSENGER OXYGEN MASKS DEPLOYED.  THE AIRCRAFT LANDED IN BWI WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE LEFT COOLING TURBINE.  OPERATIONS CHECKED GOOD.  (M)
